# SDR MWEA020624

- Difficulty date: October 22, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- Aircraft time: 38,398 hours, 42,248 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Part number: 3926046505N
- Condition: Tool Damage
- Location: Fwd Cargo Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR FORWARD LOWER INTERCOSTAL HAS AN ATTACH FITTING THAT IS MISDRILLED.  --  PLUGGED MISDRILLED HOLE IN PAN AND ANGLE, LOCATED AND DRILLED NEW FITTING AND INSTALLED NEW FITTING.
